# SDR UALA2010091603432

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,652 hours, 12,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY LIGHT CONTROL SWITCH DOES NOT TURN ON EMERGENCY LIGHTS WITH FLIGHT DECK P5 PANEL EMERGENCY LIGHT SWITCH IN ARMED POSITION.  REMOVED CONN D1650 AT AFT ATTN PANEL, FOUND PINS 24 AND 25 HAVE NO CONTINUITY WHEN EMER LIGHT SWITCH ACTIVATED. REPLACED AFT EMERGENCY LIGHT SWITCH AT P22 AND LIGHTS OP NORMAL.
